# SDR SWIA201023828

- Difficulty date: March 11, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 28,366 hours, 40,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shim
- Condition: Bent
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 7780)  REPLACED SHIMS.
